# SDR AU001106

- Difficulty date: November 17, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE VIBRATION. INSPECTION COULD FIND NO CAUSE OR DAMAGE AND IT IS SUSPECTED THAT ICE FORMATION ON THE FAN BLADES WAS THE CAUSE OF THE PROBLEM.
